MathSciNet Relay Station
MathSciNet bibliographic data
MR1045185 60F05
Wang, Mei; Woodroofe, Michael A local limit theorem for sums of dependent random variables. Statist. Probab. Lett. 9 (1990), no. 3, 207–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement